Ufimskii Matematicheskii Zhurnal
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Ufimsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Ufimsk. Mat. Zh., 2017, Volume 9, Issue 4, Pages 100–110 (Mi ufa409)  

This article is cited in 2 scientific papers (total in 2 papers)

“Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$

V. A. Pavlenkoa, B. I. Suleimanovb

a Bashkir State Agrarian University, 50-letia Oktyabra str. 34, 450001, Ufa, Russia
b Institute of Mathematics, Ufa Scientific Center, Russian Academy of Sciences, Chernyshevskii str. 112, 450077, Ufa, Russia

Abstract: We consider two compatible linear evolution equations with times $s_1$ and $s_2$ depending on two spatial variables. These evolution equations are the analogues of the non-stationary Schrödinger equations determined by the two Hamiltonians $H^{\frac{7}{2}+1}_{s_k}(s_1,s_2, q_1,q_2, p_1, p_2)$ $(k=1,2)$ of the Hamilton system $H^{\frac{7}{2}+1}$ formed by a pair of compatible Hamiltonian systems of equations admitting the application of isomonodromic deformations method. These analogues arise from canonical non-stationary Schrödinger equations determined by the Hamiltonians $H^{\frac{7}{2}+1}_{s_k}$. They arise by the formal replacement of the Planck constant by the imaginary unit. We construct explicit solutions of these analogues of Schrödinger equations in terms of the solutions of the corresponding linear systems of ordinary differential equations in the isomonodromic deformations method, whose compatibility condition is the Hamiltonian system $H^{\frac{7}{2}+1}$. The key role in the construction of these explicit solutions is played by the change, which was used earlier in constructing the solutions of non-stationary Schrödinger equation determined by the Hamiltonians of isomonodromic Hamiltonian Garnier system with two degrees of freedom as well as of two isomonodromic degenerations of the latter. We discuss the applicability of this change for constructing the solutions to analogues of non-stationary Schrödinger equations determined by the Hamiltonians of the entire hierarchy of isomonodromic Hamiltonian systems with two degrees of freedom being the degenerations of this Garnier system. We mention also a relation of solutions to Hamilton systems $H^{\frac{7}{2}+1}$ with some problems of modern nonlinear mathematical physics. In particular, we show that the solutions of these Hamiltonian systems are determined explicitly by the simultaneous solutions to the Korteweg-de Vries equation $u_t+u_{xxx}+uu_x=0$ and a non-autonomous fifth order ordinary differential equations, which are used in universal description of the influence of a small dispersion on the transformation of weak hydrodynamical discontinuities into the strong ones.

Keywords: Hamilton systems, quantization, Shrödinger equation, Painlevé equations, isomonodromic deformations method.

Full text: PDF file (438 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:4, 97–107 (PDF, 388 kB); https://doi.org/10.13108/2017-9-4-97

Bibliographic databases:

UDC: 517.925
MSC: 34M56, 35Q41
Received: 15.09.2017

Citation: V. A. Pavlenko, B. I. Suleimanov, ““Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$”, Ufimsk. Mat. Zh., 9:4 (2017), 100–110; Ufa Math. J., 9:4 (2017), 97–107

Citation in format AMSBIB
\by V.~A.~Pavlenko, B.~I.~Suleimanov
\paper ``Quantizations'' of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 4
\pages 100--110
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 4
\pages 97--107

Linking options:
  • http://mi.mathnet.ru/eng/ufa409
  • http://mi.mathnet.ru/eng/ufa/v9/i4/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Pavlenko, B. I. Suleimanov, “Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$”, Ufa Math. J., 10:4 (2018), 92–102  mathnet  crossref  isi
    2. B. I. Suleimanov, “Ob analogakh funktsii volnovykh katastrof, yavlyayuschikhsya resheniyami nelineinykh integriruemykh uravnenii”, Differentsialnye uravneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 163, VINITI RAN, M., 2019, 81–95  mathnet  mathscinet
  • Уфимский математический журнал
    Number of views:
    This page:195
    Full text:108

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021